Reply To: Is there any association between supplemental Vitamin D and constipation? What mechanism would cause this and is there something else like extra Magnesium that should be taken along with D and MK-7 if Vitamin D is having this effect?
So at this point I think you just need to supplement with some magnesium. (Do not get magnesium oxide. Anything with an “ate” on the end or magnesium chloride.) At http://www.vitamindcouncil.org/about-vitamin-d/vitamin-d-and-other-vitamins-and-minerals/ it talks about all of Vitamin D’s co-factors and talks about magnesium. Please read it is important.
Just so I am not remiss the symptoms of hypercalcemia include: feeling sick or being sick, poor appetite or loss of appetite, feeling very thirsty, passing urine often, constipation or diarrhea, abdominal pain, muscle weakness or pain, feeling confused, feeling tired and bone pain. I really do not think you have this but you can keep this in mind if you add anymore symptoms.